Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 213, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 28, 2017, 1:38 AM CDT for Chickasaw County, Itawamba County, Monroe County, Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2017, 1:38 AM CDT (06:38 UTC)
- Expired
- May 28, 2017, 2:05 AM CDT
- In force
- 27 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chickasaw County, MS, Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 32 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 1:45 AM CDT | TSTM WND DMG | Aberdeen, MS | A FEW TREES DOWN AROUND ABERDEEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:18 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3385 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 15.1
The text
As transmitted.
733
WUUS54 KMEG 280638
SVRMEG
MSC017-057-095-280730-
/O.NEW.KMEG.SV.W.0213.170528T0638Z-170528T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
138 AM CDT SUN MAY 28 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Chickasaw County in northeastern Mississippi...
Southern Itawamba County in northeastern Mississippi...
Monroe County in northeastern Mississippi...
* Until 230 AM CDT
* At 138 AM CDT, a severe thunderstorm was located near Evergreen, or
9 miles northwest of Amory, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Amory, Aberdeen, Houston, Okolona, Smithville, Tremont, Prairie,
Pyland, New Salem, New Wren, Trebloc, Evergreen, Nettleton, Hatley,
Woodland, Gattman, Quincy, Turon, Thorn and Egypt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3367 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3381 8918 3381 8914
3395 8913 3408 8876 3409 8854 3419 8854
3424 8819 3375 8825 3375 8832 3369 8837
3369 8839 3367 8842 3365 8851
TIME...MOT...LOC 0638Z 316DEG 22KT 3409 8858
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
537
WWUS54 KMEG 280700
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
200 AM CDT SUN MAY 28 2017
MSC057-280709-
/O.CAN.KMEG.SV.W.0213.000000T0000Z-170528T0730Z/
Itawamba MS-
200 AM CDT SUN MAY 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ITAWAMBA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
northeastern Mississippi.
LAT...LON 3367 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3381 8918 3381 8914
3395 8913 3399 8877 3399 8839 3398 8822
3375 8825 3375 8832 3369 8837 3369 8839
3367 8842 3365 8851
TIME...MOT...LOC 0659Z 316DEG 22KT 3399 8847
$$
MSC017-095-280730-
/O.CON.KMEG.SV.W.0213.000000T0000Z-170528T0730Z/
Chickasaw MS-Monroe MS-
200 AM CDT SUN MAY 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CHICKASAW AND MONROE COUNTIES...
At 159 AM CDT, a severe thunderstorm was located over Amory, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Amory, Aberdeen, Houston, Okolona, Prairie, Pyland, New Wren,
Trebloc, Hatley, Woodland, Gattman, Quincy, Thorn, Egypt, Wise Gap,
Wren, Strong, Mc Condy, Atlanta and Muldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3367 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3381 8918 3381 8914
3395 8913 3399 8877 3399 8839 3398 8822
3375 8825 3375 8832 3369 8837 3369 8839
3367 8842 3365 8851
TIME...MOT...LOC 0659Z 316DEG 22KT 3399 8847
HAIL...<.75IN
WIND...60MPH
$$700
WWUS54 KMEG 280705
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
205 AM CDT SUN MAY 28 2017
MSC017-095-280715-
/O.CAN.KMEG.SV.W.0213.000000T0000Z-170528T0730Z/
Chickasaw MS-Monroe MS-
205 AM CDT SUN MAY 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW AND MONROE COUNTIES
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 AM CDT for
northeastern Mississippi.
LAT...LON 3367 8849 3368 8872 3381 8872 3381 8893
3375 8893 3374 8919 3381 8918 3381 8914
3395 8913 3399 8877 3399 8839 3398 8822
3375 8825 3375 8832 3369 8837 3369 8839
3367 8842 3365 8851
TIME...MOT...LOC 0701Z 316DEG 22KT 3396 8843
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:34 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 28, 12:34 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1234 AM CDT Sun May 28 2017 .DISCUSSION... Updated for aviation discussion PREV DISCUSSION... /issued 318 PM CDT Sat May 27 2017/ Skies remain partly cloudy over the forecast area this afternoon with temperatures in the 80s. A few thunderstorms have develop over extreme northern sections of the forecast area where a Severe Thunderstorm Watch is in effect until 9 PM this evening. A cold front currently extends from southern Ohio across southern Illinois and into the Texas panhandle. The cold front will move slowly south tonight. More thunderstorms are expected to develop ahead of the front and move through the forecast area especially late tonight and into early Sunday morning. Severe thunderstorms are possible with large hail and damaging winds as the main threat. Locally heavy rainfall will be possible and an isolated tornado is not out of the question. Temperatures will remain warm tonight with lows Sunday morning in the upper 60s to lower 70s. On Sunday, the cold front will be moving toward the forecast area reaching east Arkansas in the afternoon. More thunderstorms are expected to form ahead of the front and move into the forecast area. Some of these thunderstorms may be severe with large hail and damaging winds as the main threats. Temperatures will be a little cooler than today with more clouds over the region as highs will be in the low to mid 80s. By Sunday night, the cold front will finally move through much of the forecast area with more thunderstorms expected. Temperatures will be a little cooler Sunday night with lows Monday morning mainly in the 60s. On Monday, the cold front will move out of the southern sections of the forecast area with thunderstorms limited to those areas. Temperatures will remain seasonable with highs in the low to mid 80s. By Monday night, the cold front will stall out across central Mississippi with a chance of thunderstorms over portions of north Mississippi. The remainder of the forecast period appears to remain somewhat unsettled as there will be some frontal boundary near or over the forecast area. This will mean that there will be some threat of thunderstorms from Tuesday through to next Saturday. It will not be raining all of the time but there will be at least some chance of thunderstorms during the extended periods of the forecast. Temperatures will remain close to normal levels for the period from Tuesday through next Saturday. ARS && .AVIATION... Line of strong to severe storms will continue to work south while gradually weakening. The line will move through KTUP from 06z-08z. Shras with embedded thunder will continue overnight. Expect low clouds in the morning with a few showers. Conditions will lift to VFR Sunday afternoon. This event will have worked over the atmosphere and may preclude tsra development Sunday afternoon. However there is plenty of data that indicate enough recovery for scattered storms from I-40 south from mid afternoon into the evening. East/northeast winds behind this line of storms will gradually veer south/southwest Sunday morning. Winds will increase to 10-12 kts with some higher gusts by mid morning. Winds will shift to west/northwest as the cold front moves through Sunday afternoon. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 27, 3:26 PM CDT, 10 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 326 PM CDT Sat May 27 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282230- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 326 PM CDT Sat May 27 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is a Moderate Risk for severe thunderstorms north of a line from Harrisburg, Arkansas, to Lexington, Tennessee. There is an Enhanced Risk for severe thunderstorms south of the Moderate risk and north of a line from Marvell, Arkansas to Savannah, Tennessee. The Enhanced Risk area includes the Memphis Metropolitan Area. The primary severe weather threat will be damaging winds, which may be widespread and significant. In addition, large hail and isolated tornadoes are also possible. The primary timing for severe weather will be later this evening and overnight. A Slight Risk for severe weather remains across the remainder of the area. Although not as widespread, the potential will exist for severe storms in these locations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a Slight Risk for Severe Thunderstorms across the entire Mid South on Sunday and Sunday night. The primary severe weather risks during this period will be damaging winds and large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today through Sunday night.
In the hours before
Local storm report, May 28, 1:19 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
119 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 10 ESE BOONEVILLE 34.61N 88.41W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.
&&
SJMLocal storm report, May 28, 1:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG BALDWYN 34.50N 88.63W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN BALDWYN.
&&
SJMLocal storm report, May 28, 1:23 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
123 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG PARIS 36.30N 88.31W
05/27/2017 HENRY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON ROADWAYS ACROSS HENRY COUNTY,
INCLUDING ANTIOCH, ROWE SCHOOL RD, AND OLD PARIS MURRAY
RD. TIME ESTIMATED BASED ON RADAR.
0725 PM TSTM WND DMG 2 ESE SPRINGVILLE 36.24N 88.12W
05/27/2017 HENRY TN TRAINED SPOTTER
TREE FELL ON VEHICLE ON HIGHWAY 69A BETWEEN SPRINGVILLE
AND BIG SANDY.
0743 PM TSTM WND DMG BRUCETON 36.03N 88.25W
05/27/2017 CARROLL TN TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN AS WELL AS A LARGE TREE DOWN.
WINDS ESTIMATED TO BE 60 MPH+.
0915 PM TSTM WND GST CORNING 36.41N 90.59W
05/27/2017 M67.00 MPH CLAY AR AWOS
67 MPH GUST RECORDED BY AWOS.
0918 PM HAIL HUMBOLDT 35.82N 88.91W
05/27/2017 M1.00 INCH GIBSON TN AMATEUR RADIO
0928 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
05/27/2017 LAWRENCE AR EMERGENCY MNGR
TREE FELL ON HOUSE ON GUM STREET IN WALNUT RIDGE.
0932 PM HAIL SEDGWICK 35.98N 90.86W
05/27/2017 E0.88 INCH LAWRENCE AR EMERGENCY MNGR
NICKEL SIZE HAIL AT HIGHWAY 63 IN SEDGWICK.
0935 PM TSTM WND DMG 3 SSW WALCOTT 35.99N 90.69W
05/27/2017 GREENE AR EMERGENCY MNGR
TREES BLOCKING THE ROAD AT HIGHWAYS 141 AND 358.
0945 PM TSTM WND DMG 1 S JONESBORO 35.81N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
LARGE METAL SHOP ROOF BLOWN OFF ALONG HIGHWAY 1 JUST
SOUTH OF JONESBORO.
0945 PM HAIL MARMADUKE 36.19N 90.39W
05/27/2017 E1.00 INCH GREENE AR TRAINED SPOTTER
0945 PM TSTM WND DMG W JONESBORO 35.82N 90.69W
05/27/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES AND POWER LINES DOWN IN WEST JONEBORO.
1000 PM HAIL 1 N KENNETT 36.25N 90.05W
05/27/2017 M1.00 INCH DUNKLIN MO LAW ENFORCEMENT
1005 PM LIGHTNING 7 N JONESBORO 35.92N 90.69W
05/27/2017 CRAIGHEAD AR LAW ENFORCEMENT
LIGHTNING STRIKE CAUSES A HOUSE FIRE ON COUNTY ROAD 7593
NORTH OF JONESBORO.
1015 PM TSTM WND DMG LEPANTO 35.61N 90.33W
05/27/2017 POINSETT AR PUBLIC
TREES DOWN ON ROADS AND HOUSES IN LEPANTO.
1016 PM TSTM WND GST COOTER 36.05N 89.81W
05/27/2017 M76.00 MPH PEMISCOT MO TRAINED SPOTTER
NUMEROUS TREES DOWN.
1040 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
*** 1 INJ *** A LARGE TREE FELL ON TWO MOBILE HOMES IN
CRAWFORDSVILLE. ONE MINOR INJURY OCCURRED. A FARM
BUILDING WAS PUSHED OFF ITS SLAB ON HIGHWAY 50.
1042 PM TSTM WND DMG MARION 35.21N 90.20W
05/27/2017 CRITTENDEN AR LAW ENFORCEMENT
TREE FELL ON HOUSE IN MARION. TREES AND POWERLINES DOWN
COUNTYWIDE.
1044 PM TSTM WND DMG DENMARK 35.53N 89.00W
05/27/2017 MADISON TN TRAINED SPOTTER
SEVERAL TREES DOWN AND UPROOTED.
1047 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
05/27/2017 SHELBY TN FIRE DEPT/RESCUE
TREE DOWN ON TRAILER WHERE ONE PERSON WAS TRAPPED FOR
SHORT PERIOD. TIME ESTIMATED BASED ON RADAR.
1050 PM TSTM WND DMG DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 SHELBY TN PUBLIC
TRACTOR TRAILER OVERTURNED ON THE HERNANDO DESOTO I-40
BRIDGE.
1050 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
05/27/2017 CRITTENDEN AR PUBLIC
DAMAGE TO CASINO IN WEST MEMPHIS.
1052 PM HAIL 3 E JACKSON 35.63N 88.78W
05/27/2017 E0.88 INCH MADISON TN EMERGENCY MNGR
NICKEL SIZE HAIL AT BEECH BLUFF ROAD AND MOUNDVIEW DRIVE.
1100 PM TSTM WND DMG 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
05/27/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN AT EAST PARKWAY NEAR SAM COOPER BLVD.
1100 PM TSTM WND DMG 8 E DOWNTOWN MEMPHIS 35.13N 89.91W
05/27/2017 SHELBY TN TRAINED SPOTTER
TREES AND POWERLINES DOWN COUNTYWIDE.
1110 PM TSTM WND GST DOWNTOWN MEMPHIS 35.13N 90.05W
05/27/2017 M69.00 MPH SHELBY TN BROADCAST MEDIA
69 MPH GUST REPORTED IN DOWNTOWN MEMPHIS.
1112 PM TSTM WND GST WHITEHAVEN 35.02N 90.03W
05/27/2017 M61.00 MPH SHELBY TN ASOS
61 MPH GUST AT MEMPHIS INTERNATIONAL.
1115 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
05/27/2017 DESOTO MS PUBLIC
POWERLINES DOWN IN SOUTHAVEN.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
TREE DOWN ON CHURCH IN POTTS CAMP.
1200 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
05/28/2017 MARSHALL MS BROADCAST MEDIA
POWER LINES DOWN IN POTTS CAMP.
1205 AM TSTM WND DMG PINE GROVE 34.71N 89.18W
05/28/2017 BENTON MS BROADCAST MEDIA
DOWNED TREES ON HIGHWAY 2 IN PINE GROVE.
1205 AM TSTM WND DMG MICHIE 35.06N 88.43W
05/28/2017 MCNAIRY TN FIRE DEPT/RESCUE
TREE DOWN ON HOUSE ON HIGHWAY 22 IN MICHIE.
1215 AM TSTM WND DMG RIPLEY 34.73N 88.94W
05/28/2017 TIPPAH MS AWOS
TREES DOWN IN RIPLEY.
1220 AM TSTM WND DMG MYRTLE 34.56N 89.12W
05/28/2017 UNION MS BROADCAST MEDIA
HOME DAMAGED IN WESTERN UNION COUNTY WITH DEBRIS ROAD.
1225 AM TSTM WND DMG 10 ESE BOONEVILLE 34.61N 88.41W
05/28/2017 PRENTISS MS BROADCAST MEDIA
TREES DOWN ON HIGHWAY 4 IN PINEY GROVE AREA.
1225 AM TSTM WND DMG 4 NW NEW ALBANY 34.53N 89.07W
05/28/2017 UNION MS BROADCAST MEDIA
HOME ALONG COUNTY ROAD 73 SUFFERED HEAVY DAMAGE FROM
FALLEN TREE.
1228 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
A HOUSE SUFFERED ROOF AND COLUMN DAMAGE IN NEW ALBANY.
1230 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS TRAINED SPOTTER
POWER LINES DOWN ALONG HIGHWAY 178 ALONG WITH A ROOF
BLOWN OFF A TRAILER ALONG HIGHWAY 178 NEAR TWIN CREEK.
1235 AM TSTM WND DMG BALDWYN 34.50N 88.63W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN BALDWYN.
&&
SJMLocal storm report, May 28, 1:27 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
127 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG MANTACHIE 34.32N 88.49W
05/28/2017 ITAWAMBA MS BROADCAST MEDIA
TREES DOWN IN MANTACHIE.
&&
SJMLocal storm report, May 28, 1:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
128 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
05/28/2017 LEE MS BROADCAST MEDIA
TREES DOWN IN PLANTERSVILLE.
&&
SJMLocal storm report, May 28, 1:35 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
135 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
05/28/2017 UNION MS BROADCAST MEDIA
SEVERAL HOMES DAMAGED ALONG COUNTY ROADS 73 AND 75 NORTH
OF NEW ALBANY. SOME HOMES SUFFERED HEAVY DAMAGE ALONG
COUNTY ROAD 107 SOUTH OF NEW ALBANY. MORE DAMAGE OCCURRED
ON HIGHWAY 15 NEAR INGOMAR.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 54 min |
| May 27, 11:04 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Quitman and 3 more | 41 min |
| May 27, 11:41 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more | 36 min |
| May 27, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more | 62 min |
| May 28, 12:18 AM CDT | Special Weather Statement | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 42 min |
| May 28, 12:30 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 45 min |
| May 28, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 49 min |
| May 28, 2:04 AM CDT | Special Weather Statement | MEG | Lafayette | 41 min |
| May 28, 3:18 AM CDT | Special Weather Statement | MEG | Lee | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.